Bayesian estimation of parameter $\tau$ in variant I of probabilistic model of double choice test
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 34 (1995) no. 1, pp. 175-178
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1995_34_1_a17,
author = {Tesa\v{r}{\'\i}kov\'a, Eva},
title = {Bayesian estimation of parameter $\tau$ in variant {I} of probabilistic model of double choice test},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {175--178},
year = {1995},
volume = {34},
number = {1},
mrnumber = {1447266},
zbl = {0851.62086},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1995_34_1_a17/}
}
TY - JOUR AU - Tesaříková, Eva TI - Bayesian estimation of parameter $\tau$ in variant I of probabilistic model of double choice test JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1995 SP - 175 EP - 178 VL - 34 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1995_34_1_a17/ LA - en ID - AUPO_1995_34_1_a17 ER -
%0 Journal Article %A Tesaříková, Eva %T Bayesian estimation of parameter $\tau$ in variant I of probabilistic model of double choice test %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1995 %P 175-178 %V 34 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1995_34_1_a17/ %G en %F AUPO_1995_34_1_a17
Tesaříková, Eva. Bayesian estimation of parameter $\tau$ in variant I of probabilistic model of double choice test. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 34 (1995) no. 1, pp. 175-178. http://geodesic.mathdoc.fr/item/AUPO_1995_34_1_a17/